RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1951, Volume 15, Issue 1, Pages 95–103 (Mi izv3301)  

This article is cited in 1 scientific paper (total in 1 paper)

On continuous images of Hilbert space

R. Yu. Matskina


Full text: PDF file (989 kB)

Bibliographic databases:
Received: 04.11.1949

Citation: R. Yu. Matskina, “On continuous images of Hilbert space”, Izv. Akad. Nauk SSSR Ser. Mat., 15:1 (1951), 95–103

Citation in format AMSBIB
\Bibitem{Mat51}
\by R.~Yu.~Matskina
\paper On continuous images of Hilbert space
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1951
\vol 15
\issue 1
\pages 95--103
\mathnet{http://mi.mathnet.ru/izv3301}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=39787}
\zmath{https://zbmath.org/?q=an:0042.16901}


Linking options:
  • http://mi.mathnet.ru/eng/izv3301
  • http://mi.mathnet.ru/eng/izv/v15/i1/p95

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Chernavskii, “On the work of L. V. Keldysh and her seminar”, Russian Math. Surveys, 60:4 (2005), 589–614  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:108
    Full text:39
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019